# SDR DL72E961269

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT FASTENER HOLES WERE FOUND CORRODDED AT STA 400 RBL 33.  CAP AND ANGLES REPLACED PER SRM 53-10-8.
